# SDR SWI2025F00193

- Difficulty date: November 30, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 24L IS CORRODED ON THE ATTACHED FLANGE APPROX. FS 485 Â€“ 517     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED NEW STGR 24L APPROX FS485-FS517 REF-CRJ900 SRM 51-42-06-001-001-A01. REV 38 JUL 25/2020 AND BOMBARDIER DWG SH690-33200 REV -N, LEAK CHECK GOOD. COMPLIED WITH TASK 51-900-1002-SKY
